Losartan Potassium 100mg Tab

11 Replies Updated



Conversation Starter

jennifer Says:


My blood pressure is up to 135/102 this evening. Can I take another losartan?



Showing Replies 1 - 11 of 11 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

No, Losartan is not a medication that will work to rapidly lower your blood pressure in such situations. It is a drug that must be taken regularly for several weeks, in order for it to reach its effectiveness level in your body.

Learn more Losartan details here.

Have you been exercising or doing a lot of activity just before taking your blood pressure reading?

Had you been drinking anything with caffeine in it?

How much sodium was in your meals for the day and the past few days?

All of these things I asked about could possibly cause the type of elevation your seeing.

What you need to do is contact your doctor and let them know, the 135 isn't a major concern, but the 102 is high and needs to be addressed, regardless of what's causing it.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Patti Says:

My Dr recently changed my meds from Benicar 20 mgs to Losartan 100 mgs. I took my last Benicar yesterday and am hesitating taking the Losartan today due to the large mg difference and some of the comments I've read here. My Dr said the change shouldn't be a problem, but the pharmacist said my bp could fluctuate either way depending on how the Losartan absorbs in my body. Another post I read said that it could take several weeks before there is enough of the med in my system to make a difference either way. Has anyone else made this med change that can share how it has affected them? I do not have a bp machine and have to go to the Dr or a store that has a bp machine. What signs do I look for if my bp runs too high or too low?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
rahim Says:
via mobile

I'm 32.. my testosterone is 309... bp 100/140...taking losartan potassium 50 mg... Can I fertilize my wife?.... I'm going to marry...pls advise... doctor prescribed a food supplement...anti depressant and herbal medicine called panactor....plz, what should I do...?

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Kelly Says:

I was on lisilopril 5mg and my doctor put me on lozart potassium starting with 25mg than to 50mg and my blood pressure kept going up. Now I'm taking 100mg and my blood pressure is still very height I,m up to 180/103. Higher then I ever had with the 5 mg of lisilopril.Did any one had a similar problem?

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Kelly Says:

Yes I did. I was also talking 5 mg of lisilopril and my doutor chances for Lozartan starting at 25 then to 50 then to 100 and I got to sick then he chance back to 50 a day,but I think my blood pressure is to High .I,m going to wait a couple days and se how it goes...

REPLYSHAREREPORT
Was this helpful?     0     0  
6
Kelly Says:

Yes I too was in 5 mg of lisilopril and was changed to 50 lozart b p is highter than ever was.im very abste.

REPLYSHAREREPORT
Was this helpful?     0     0  
7
Brij Says:
via mobile

I have been on Losartan for over ten years. In India it is sold in the name of Repace. I am taking 25 mg and have not faced any side effects.

REPLYSHAREREPORT
Was this helpful?     0     0  
8
Beth Says:
via mobile

Interval should be at least 12 hours.
But my doctor suggested three times/ day Losartan 25 mg if bp is higher than 12.5

REPLYSHAREREPORT
Was this helpful?     0     0  
9
Beth Says:
via mobile

My pharmacist shorted me four pills, so I unexpectedly ran out of my Losartan 50 mg tablets. My husband takes Losartan 100 mg. Can I split the 100 mg tablets in half until I can get to the pharmacy this weekend?

REPLYSHAREREPORT
Was this helpful?     0     0  
10
VeBo Says:
via mobile

I've been on losartan potassium 100mg for about 6 months. It feels like it affects my breathing, causes tiredness and my legs feel heavy... A hair follicle test showed my potassium level is off the charts. Is losartan contributing to that amount of potassium? Should I be off it?

REPLYSHAREREPORT
Was this helpful?     0     0  
11
Betty Says:
via mobile

Will losartan help lower your heart rate.i thought that was what it was for .was i wrong.

REPLYSHAREREPORT
Was this helpful?     2     0  


Viewing page 1 of 1     Reply


More Discussions:

cozaar tm xq amlodiine losartan potassium 100mg tablet
Patient blood pressure is always fluctuating especially when he wakes up in the mornings. What are the side effect of th...
Losartan potassium 100mg
My grandmother'so Dr. told her to double up on her blood pressure medication. She is already taking Losartan 100mg..... 2 replies
avalide vs losartan potassium 100mg
Can i use the losartan potassium instead of avalide 300/12.5? ## Hello, Emily! How are you? No, these are not interchang... 1 reply
Losartan Potassium 50 Mg Tab Side Effects
I am taking Losartan 50 mgs twice a day and I am getting terrible joint & muscle pain. Can it be from the meds? Orrr... 48 replies
Losartan Potassium Cost
Where can I find help for the cost of this drug, since I do not have insurance? I need to take it twice a day. The cost ... 8 replies
losartan potassium 100 mg vs ic amlodipine besylate 10 mg / 5 mg
What is the difference and could i alternate if i ran out of one or the other. ## Losartan is an ARB and Amlodipine is a... 6 replies
Losartan Potassium 25mg Orange W 52 210
my losartan potassium pills are usually white, but these pills are orange with 52-210 on them. wanted to be sure i have ... 5 replies
losartan potassium life zar
treatment for hypertension ## Is there any posibilty of elevated blood potassim level for the person using the Losar H T... 5 replies
losartan potassium 50 mg manufacturers
I got this generic drug from WalMart last year manufactured by Merck. It was amazing. Then they switched to same generic... 4 replies
losartan potassium difference leg lup
I need to know what's the difference between tab lup and tab leg in losartan potassium. ## Hello, Sissy! How are you... 4 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 June 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA